# SDR AALA20090918DEN01

- Difficulty date: September 17, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 46,400 hours, 15,629 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507040G04
- Condition: Overheated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ORD TO SNA.  CREW REPORTED FUMES AROUND RIGHT AFT LAVATORY AREA AND SMOKE DETECTOR SOUNDED.  MAINTENANCE FOUND RIGHT AFT LAV WATER HEATER OVERHEATED AND CIRCUIT BREAKER POPPED.  LANDED DEN WITHOUT INCIDENT.  RESET RIGHT AFT LAVATORY WATER HEATER.  NO FURTHER ODOR NOTICED.
